# SDR 99ZZZX4645

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N187AA
- Make and model: Bell 206B-3
- Aircraft serial: 3969
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23065104
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN UNSCHEDULED REPLACEMENT OF THE FUEL CONTROL, INSTALLED A TSO ZERO FUEL CONTROL, SN 319211.  GROUND RAN ACFT, COMPLETED LEAK CHECK AND ATTEMPTED TO SHUTDOWN.  THE ENGINE WOULD NOT TURN OFF.  SEVERAL OTHER  ATTEMPTS MADE TO SHUTDOWN WITH NO RESULTS.  THE FUEL VALVE WAS SUBSEQUENTLY TURNED OFF AND THE ENGINE SHUT OFF.  FUEL CONTROL RIGGING CHECK C/W.  NO DEFECTS FOUND.  REPLACED DEFECTIVE FUEL CONTROL, ENGINE FUNCTIONAL CHECK OK.  DEFECTIVE FUEL CONTROL, SN 319211 WAS RECENTLY OVERHAULED ON 8-9-99.
